Separate continuity, joint continuity and the Lindelof property

Show simple item record Moors, Warren en Kenderov, PS en 2012-05-24T23:42:06Z en 2006 en
dc.identifier.citation Proceedings of the American Mathematical Society 134(5):1503-1512 2006 en
dc.identifier.issn 0002-9939 en
dc.identifier.uri en
dc.description.abstract In this paper we prove a theorem more general than the following. Suppose that $ X$ is Lindelöf and $ \alpha$-favourable and $ Y$ is Lindelöf and Cech-complete. Then for each separately continuous function $ f:X\times Y \rightarrow \mathbb{R}$ there exists a residual set $ R$ in $ X$ such that $ f$ is jointly continuous at each point of $ R\times Y$. en
dc.publisher American Mathematical Society en
dc.relation.ispartofseries Proceedings of the American Mathematical Society en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. en
dc.rights.uri en
dc.title Separate continuity, joint continuity and the Lindelof property en
dc.type Journal Article en
dc.identifier.doi 10.1090/S0002-9939-05-08499-6 en
pubs.issue 5 en
pubs.begin-page 1503 en
pubs.volume 134 en
dc.rights.holder Copyright: American Mathematical Society en
pubs.end-page 1512 en
dc.rights.accessrights en
pubs.subtype Article en
pubs.elements-id 89880 en Science en Mathematics en
pubs.record-created-at-source-date 2010-09-01 en

Files in this item

There are no files associated with this item.

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace